Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 340357, 12 pages
Research Article

On the Adjacent Cycle Derangements

Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy

Received 28 September 2012; Accepted 29 October 2012

Academic Editors: S. Locke, Y. Manoussakis, and X. Yong

Copyright © 2012 Luisa de Francesco Albasini and Norma Zagaglia Salvi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luisa de Francesco Albasini and Norma Zagaglia Salvi, “On the Adjacent Cycle Derangements,” ISRN Discrete Mathematics, vol. 2012, Article ID 340357, 12 pages, 2012. doi:10.5402/2012/340357